# SDR 07082005

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 27,953 hours, 32,444 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 1734362450
- Condition: Illuminated
- Location: Overheat Protect
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: E

## Discrepancy

TAIL PIPE HOT LIGHT ILLUMINATED ON GROUND.
